U.S. doctors online nowAsk doctors free
Denton, TX
A 19-year-old female asked:

i got a steroid shot on the upper left butt cheek this morning around 9 and i have had acheing pain from my hip down both legs is that normal?

1 doctor answer7 doctors weighed in
Dr. Kenith Paresa
Specializes in Physical Medicine and Rehabilitation
Not really: It is unusual to get an injection (it sounds like an intramuscular steroid injection) on one side that gives you pan radiating symptoms down both sides of the legs. Not sure why you received the steroid shot, however, your best bet is to mention this new pain to your doctor if this persists or worsens.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.